Vol. 105, No. 2, 1983

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Extreme points in the Hahn-Banach-Kantorovič setting

Harald Luschgy and Wolfgang Thomsen

Vol. 105 (1983), No. 2, 387–398
Abstract

This paper presents an existence and characterization theorem for the extreme points of the convex set of all extensions of a linear operator from a real vector space into an order complete real vector lattice which are dominated by a sublinear operator. This result is applied to positive extensions, contractions, and dominated invariant extensions.

Mathematical Subject Classification 2000
Primary: 46A40
Milestones
Received: 22 May 1981
Revised: 8 March 1982
Published: 1 April 1983
Authors
Harald Luschgy
Wolfgang Thomsen